# SDR ASAA2016050716635

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 36,468 hours, 11,002 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP FOR CONTROL CABIN ILLUMINATES WITH RECALL AND EXT WITH MASTER CAUTION RESET.  CHECKED & REL IAW MEL 21-21F FLIGHT DECK PRI TEMP CONTROL INOPERATIVE.  ACFT GROUNDED.  PERFORMED FIM 21-62, TASK 832 AND FAULT CLEARED.  GROUND FUNCTIONAL CK GOOD REF FIM 21-62, TASK 801. CLEARS MEL 21-21F.
